# SDR CA091203005

- Difficulty date: November 24, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 3,911 hours
- Engine: Cont LTSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALX9525B
- Condition: Failed
- Location: Right
- Part time: 250 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) RT ALTERNATOR QUIT FUNCTIONING DURING FLIGHT.
